Works (41)

2020 article

Markovian Solutions to Discontinuous ODEs

(2020, September 11).

Source: ORCID
Added: September 24, 2020

2020 article

On the global controllability of scalar conservation laws with boundary and source controls

(2020, September 17).

Source: ORCID
Added: September 24, 2020

2019 article

A model of debt with bankruptcy risk and currency devaluation

(2019, October 1).

Source: ORCID
Added: April 22, 2020

2019 journal article

Approximation of Sweeping Processes and Controllability for a Set-Valued Evolution

SIAM Journal on Control and Optimization, 57(4), 2487–2514.

By: A. Bressan, M. Mazzola & K. Nguyen

Source: ORCID
Added: April 22, 2020

2019 book

Lyapunov’s Theorem via Baire Category

In Springer INdAM Series (Vol. 32, pp. 181–194).

By: M. Mazzola & K. Nguyen

Source: ORCID
Added: April 22, 2020

2019 article

Metric entropy for functions of bounded total generalized variation

(2019, November 30).

Source: ORCID
Added: April 22, 2020

2019 journal article

On Kolmogorov Entropy Compactness Estimates for Scalar Conservation Laws Without Uniform Convexity

SIAM Journal on Mathematical Analysis, 51(4), 3020–3051.

By: F. Ancona, O. Glass & K. Nguyen

Source: ORCID
Added: April 22, 2020

2018 article

A Debt Management Problem with Currency Devaluation

(2018, May 14).

Source: ORCID
Added: April 22, 2020

2018 journal article

Covering numbers for bounded variation functions

Journal of Mathematical Analysis and Applications, 468(2), 1131–1143.

By: P. Dutta & K. Nguyen

Sources: Crossref, ORCID
Added: June 30, 2019

2018 journal article

Stability of Feedback Solutions for Infinite Horizon Noncooperative Differential Games

Dynamic Games and Applications, 8(1), 42–78.

By: A. Bressan & K. Nguyen

Sources: NC State University Libraries, ORCID
Added: August 6, 2018

2017 journal article

A stochastic model of optimal debt management and bankruptcy

SIAM Journal on Financial Mathematics, 8(1), 841–873.

By: A. Bressan, A. Marigonda, K. Nguyen & M. Palladino

Sources: NC State University Libraries, ORCID
Added: August 6, 2018

2017 journal article

Generalized Control Systems in the Space of Probability Measures

Set-Valued and Variational Analysis, 26(3), 663–691.

By: G. Cavagnari, A. Marigonda, K. Nguyen & F. Priuli

Sources: ORCID, Crossref
Added: June 30, 2019

2016 journal article

An equilibrium model of debt and bankruptcy

ESAIM: Control, Optimisation and Calculus of Variations, 22(4), 953–982.

By: A. Bressan & K. Nguyen

Sources: Crossref, ORCID
Added: June 30, 2019

2016 journal article

Global existence of weak solutions for Burgers-Poisson equation

Journal of Differential Equations, 23(4), 23–46.

By: T. Nguyen & K. Grunert

Source: NC State University Libraries
Added: June 30, 2019

2016 journal article

On the Burgers–Poisson equation

Journal of Differential Equations, 261(6), 3220–3246.

By: K. Grunert & K. Nguyen

Source: ORCID
Added: April 22, 2020

2016 journal article

The bang–bang theorem via Baire category: a dual approach

Nonlinear Differential Equations and Applications NoDEA, 23(4).

By: A. Bressan, M. Mazzola & K. Nguyen

Sources: Crossref, ORCID
Added: June 30, 2019

2016 journal article

The compactness estimates for Hamilton Jacobi Equations depending on space

Bulletin of the Institute of Mathematics, Academia Sinica, 11, 63–113.

By: T. Nguyen, F. Ancona & P. Cannarsa

Source: NC State University Libraries
Added: June 30, 2019

2015 article

Compactness estimates for Hamilton-Jacobi equations depending on space

(2015, April 13).

Source: ORCID
Added: April 22, 2020

2015 journal article

Conservation law models for traffic flow on a network of roads

Networks and Heterogeneous Media, 10(2), 255–293.

By: A. Bressan & K. Nguyen

Sources: Crossref, ORCID
Added: June 30, 2019

2015 journal article

On compactness estimates for general nonlinear system hyperbolic systems

Annales De l'Institut Henri Poincaré, Analyse Non Linéaire, 32(6), 1229–1257.

By: T. Nguyen, F. Ancona & O. Glass

Source: NC State University Libraries
Added: July 28, 2019

2015 journal article

On compactness estimates for hyperbolic systems of conservation laws

Annales De l'Institut Henri Poincare (C) Analyse Non Lineaire, 32(6), 1229–1257.

By: F. Ancona, O. Glass & K. Nguyen

Source: ORCID
Added: April 22, 2020

2015 journal article

Optima and equilibria for traffic flow on networks with backward propagating queues

Networks and Heterogeneous Media, 10(4), 717–748.

By: A. Bressan & K. Nguyen

Sources: Crossref, ORCID
Added: June 30, 2019

2015 journal article

Optimality conditions and regularity results for time optimal control problems with differential inclusions

Journal of Mathematical Analysis and Applications, 427(1), 202–228.

By: P. Cannarsa, A. Marigonda & K. Nguyen

Sources: Crossref, ORCID
Added: June 30, 2019

2015 journal article

Quantitative Compactness Estimates for Hamilton–Jacobi Equations

Archive for Rational Mechanics and Analysis, 219(2), 793–828.

By: F. Ancona, P. Cannarsa & K. Nguyen

Sources: ORCID, Crossref
Added: June 30, 2019

2014 book

BV regularity and differentiability properties of a class of upper semicontinuous functions

In Lecture Notes in Computer Science (including subseries Lecture Notes in Artificial Intelligence and Lecture Notes in Bioinformatics) (pp. 116–124).

By: A. Marigonda, K. Nguyen & D. Vittone

Source: ORCID
Added: April 22, 2020

2014 journal article

Global Existence of Weak Solutions for the Burgers--Hilbert Equation

SIAM Journal on Mathematical Analysis, 46(4), 2884–2904.

By: A. Bressan & K. Nguyen

Sources: Crossref, ORCID
Added: June 30, 2019

2014 conference paper

On quantitative compactness estimates for hyperbolic conservation laws

Hyperbolic problems: theory, numerics, applications, 249–257, AIMS Ser. Appl. Math., 8, Am. Inst. Math. Sci. (AIMS), Springfield, MO,

Source: ORCID
Added: April 22, 2020

2013 journal article

Non-Lipschitz points and the SBV regularity of the minimum time function

Calculus of Variations and Partial Differential Equations, 51(1-2), 439–463.

By: G. Colombo, K. Nguyen & L. Nguyen

Sources: ORCID, Crossref
Added: July 9, 2019

2013 journal article

On the minimum time function around the origin

Mathematical Control and Related Fields, 3(1), 51–82.

By: G. Colombo & K. Nguyen

Sources: Crossref, ORCID
Added: June 30, 2019

2013 journal article

Some regularity results for a class of upper semicontinuous functions

Indiana University Mathematics Journal, 62(1), 45–89.

By: A. Marigonda, K. Nguyen & D. Vittone

Sources: Crossref, ORCID
Added: June 30, 2019

2012 journal article

Lower compactness estimates for scalar balance laws

Communications on Pure and Applied Mathematics, 65(9), 1303–1329.

By: F. Ancona, O. Glass & K. Nguyen

Sources: Crossref, ORCID
Added: June 30, 2019

2012 journal article

Rectifiability of special singularities of non-lipschitz functions

Journal of Convex Analysis, 19(1), 159–170.

By: T. Nguyen & D. Vittone

Sources: NC State University Libraries, ORCID
Added: July 28, 2019

2012 journal article

Singular gradient flow of the distance function and homotopy equivalence

Mathematische Annalen, 356(1), 23–43.

By: P. Albano, P. Cannarsa, K. Nguyen & C. Sinestrari

Sources: ORCID, Crossref
Added: June 30, 2019

2011 journal article

Exterior Sphere Condition and Time Optimal Control for Differential Inclusions

SIAM Journal on Control and Optimization, 49(6), 2558–2576.

By: P. Cannarsa & K. Nguyen

Sources: Crossref, ORCID
Added: June 30, 2019

2010 journal article

Hypographs satisfying an external sphere condition and the regularity of the minimum time function

Journal of Mathematical Analysis and Applications, 372(2), 611–628.

By: K. Nguyen

Sources: Crossref, ORCID
Added: June 30, 2019

2010 journal article

On the Structure of the Minimum Time Function

SIAM Journal on Control and Optimization, 48(7), 4776–4814.

By: G. Colombo & K. Nguyen

Sources: Crossref, ORCID
Added: June 30, 2019

2009 journal article

Quantitative isoperimetric inequalities for a class of nonconvex sets

Calculus of Variations and Partial Differential Equations, 37(1-2), 141–166.

By: G. Colombo & K. Nguyen

Sources: Crossref, ORCID
Added: June 30, 2019

2007 journal article

CRITICAL POINTS OF NON-C2 FUNCTIONALS

Topological Methods in Nonlinear Analysis.

Source: ORCID
Added: April 22, 2020

2007 journal article

Critical points of non-C2 functional

Topological Methods of Nonlinear Analysis, 29(1), 35–68.

By: T. Nguyen, D. Duong & H. Tran

Source: NC State University Libraries
Added: July 9, 2019

2007 journal article

Morse-Palais Lemma for nonsmooth functionals on normed spaces

Proceedings of the American Mathematical Society, 135(3), 921–927.

By: T. Nguyen, D. Duong & H. Tran

Source: NC State University Libraries
Added: July 28, 2019

2007 journal article

Morse-palais lemma for nonsmooth functionals on normed spaces

Proceedings of the American Mathematical Society, 135(3), 921–927.

By: D. Duc, T. Hung & N. Khai

Source: ORCID
Added: April 22, 2020

Employment

North Carolina State Univeristy Raleigh, US
Department of Mathematics